# SDR REXA2021012100040

- Difficulty date: January 14, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 31,702 hours, 29,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACKING LIGHTING LAMPS 6 TO 8 AND FLOOR PROX EXIT SIGN RIGHT OVERWING LIGHT INOPERABLE.  REMOVED AND REPLACED INVERTER PS3LY P/N ON/OFF 5925-7, IAW CRJ 200 AMM 33-51-07.  OPERATIONS TEST GOOD.
